Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publications


2021 | Journal Article | IST-REx-ID: 9158 | OA
Disentanglement approach to quantum spin ground states: Field theory and stochastic simulation
S. De Nicola, Journal of Statistical Mechanics: Theory and Experiment 2021 (2021).
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9387 | OA
Two linked loci under mutation-selection balance and Muller’s ratchet
K. Khudiakova, T.Y. Neretina, A.S. Kondrashov, Journal of Theoretical Biology 524 (2021).
View | DOI | Download Preprint (ext.)
 

2018 | Journal Article | IST-REx-ID: 8421 | OA
On the local Birkhoff conjecture for convex billiards
V. Kaloshin, A. Sorrentino, Annals of Mathematics 188 (2018) 315–380.
View | DOI | Download Preprint (ext.) | arXiv
 

2014 | Journal Article | IST-REx-ID: 8459
Relax: The analysis of biomolecular kinetics and thermodynamics using NMR relaxation dispersion data
S. Morin, T.E. Linnet, M. Lescanne, P. Schanda, G.S. Thompson, M. Tollinger, K. Teilum, S. Gagné, D. Marion, C. Griesinger, M. Blackledge, E.J. d’Auvergne, Bioinformatics 30 (2014) 2219–2220.
View | Files available | DOI
 

1999 | Journal Article | IST-REx-ID: 8526
An extension of the Artin-Mazur theorem
V. Kaloshin, The Annals of Mathematics 150 (1999) 729–741.
View | DOI
 

Filters and Search Terms

keyword="Statistics"

Search

Filter Publications